# SDR UPS03440541

- Difficulty date: April 13, 2003
- Submitted: April 30, 2003
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 100,611 hours, 25,820 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, FLOORBEAM UPPER STRUCTURE CORROSION.     FLOORBEAM REPAIRED PER SRM 51-40-04 FIG 3. CORROSION BLEND OUT 0.060 X 2 X 2 INCHES. EXCEED SRM LIMIT.
